# SDR ASAA0180092

- Difficulty date: March 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, DETERMINED THAT, WHEN TURNED ON, EMERGENCY FLOOR TRACK LIGHTS IN FORWARD CABIN AND AT ENTRY WAY DO NOT STAY ON.  REPLACED ASSOCIATED BATTERY PER MIG-4 4438481.  (M)
